Vol. 12, No. 1, 2011

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
On polar ovals in cyclic projective planes

Kei Yuen Chan, Hiu Fai Law and Philip P. W. Wong

Vol. 12 (2011), No. 1, 35–48
Abstract

A condition is introduced on the abelian difference set D of an abelian projective plane of odd order so that the oval 2D is the set of absolute points of a polarity, with the consequence that any such abelian projective plane is Desarguesian.

Keywords
ovals, polarity, cyclic difference sets, projective planes
Mathematical Subject Classification 2010
Primary: 05B10, 05B25, 51E15, 51E21
Milestones
Received: 15 December 2009
Authors
Kei Yuen Chan
Hiu Fai Law
Mathematisches
Universität Hamburg
55 Bunderstrasse
20146 Hamburg
Germany
Philip P. W. Wong